# SDR CALA2009121600714

- Difficulty date: December 16, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N79011
- Make and model: Boeing 777224
- Aircraft serial: 29859
- Aircraft time: 52,019 hours, 5,591 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 61020
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT FLASHLIGHT CHARGING LIGHT NOT BLINKING.  REMOVED AND REPLACED COCKPIT EMERGENCY FLASHLIGHT BATTERY, OPS CHECKS GOOD, OK TO CONTINUE.
